# SDR MASA200600160

- Difficulty date: January 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,476 hours, 8,767 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7253 IAD - SPOILERONS FAULT STATUS MSG.  RESET SYSTEM WITH CAPT AND NO FURTHER ACTION REQUIRED.
